# SDR DALA1314870682

- Difficulty date: June 3, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1480 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME REPAIR DOES NOT COMPLY WITH SRM REQUIREMENTS.  BS 1480 S26R.  REPLACED REPAIR AND CORRECTED DISCREPANCY IAW SRM 53-00-070, FIG 201, REPAIR 5.
